# SDR AALA20040736

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OUTSIDE OVERWING RIGHT HAND EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER EQUIPMENT NUMBER M731 FOR OUTSIDE OVERWING RIGHT HAND EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
